Volume 7 (2007)

Recent Issues

Volume 14 (2014)
Issue 1 1–625
Issue 2 627–1247
Issue 3 1249–

Volume 13 (2013) 1–6

Volume 12 (2012) 1–4

Volume 11 (2011) 1–5

Volume 10 (2010) 1–4

Volume 9 (2009) 1–4

Volume 8 (2008) 1–4

Volume 7 (2007)

Volume 6 (2006)

Volume 5 (2005)

Volume 4 (2004)

Volume 3 (2003)

Volume 2 (2002)

Volume 1 (2001)

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747

String bracket and flat connections

Hossein Abbaspour and Mahmoud Zeinalian

Algebraic & Geometric Topology 7 (2007) 197–231

DOI: 10.2140/agt.2007.7.197

References

1

M F Atiyah, R Bott, The moment map and equivariant cohomology, Topology 23 (1984) 1–28 MR721448

2

J-L Brylinski, Loop spaces, characteristic classes and geometric quantization, Progress in Mathematics 107, Birkhäuser, Boston (1993) MR1197353

3

A S Cattaneo, J Fröhlich, B Pedrini, Topological field theory interpretation of string topology, Comm. Math. Phys. 240 (2003) 397–421 MR2005849

4

A S Cattaneo, C A Rossi, Higher-dimensional BF theories in the Batalin-Vilkovisky formalism: the BV action and generalized Wilson loops, Comm. Math. Phys. 221 (2001) 591–657 MR1852055

5

M Chas, D Sullivan, String topology, to appear in Ann. of Math

6

M Chas, D Sullivan, Closed string operators in topology leading to Lie bialgebras and higher string algebra, from: “The legacy of Niels Henrik Abel”, Springer, Berlin (2004) 771–784 MR2077595

7

K-t Chen, Iterated integrals of differential forms and loop space homology, Ann. of Math. (2) 97 (1973) 217–246 MR0380859

8

K T Chen, Iterated path integrals, Bull. Amer. Math. Soc. 83 (1977) 831–879 MR0454968

9

J M Cohen, Poincaré 2–complexes II, Chinese J. Math. 6 (1978) 25–44 MR0488020

10

R L Cohen, J D S Jones, A homotopy theoretic realization of string topology, Math. Ann. 324 (2002) 773–798 MR1942249

11

R Cohen, J Klein, D Sullivan, The homotopy invariance of the string topology loop product and string bracket arXiv:math.GT/0509667

12

R L Cohen, A A Voronov, Notes on string topology, from: “String topology and cyclic homology”, Adv. Courses Math. CRM Barcelona, Birkhäuser, Basel (2006) 1–95 MR2240287

13

W L Gan, V Ginzburg, Hamiltonian reduction and Maurer-Cartan equations, Mosc. Math. J. 4 (2004) 719–727, 784 MR2119146

14

E Getzler, J D S Jones, S Petrack, Differential forms on loop spaces and the cyclic bar complex, Topology 30 (1991) 339–371 MR1113683

15

R Godement, Topologie algébrique et théorie des faisceaux, Actualités Sci. Ind. No. 1252. Publ. Math. Univ. Strasbourg. No. 13, Hermann, Paris (1958) MR0102797

16

W M Goldman, The symplectic nature of fundamental groups of surfaces, Adv. in Math. 54 (1984) 200–225 MR762512

17

W M Goldman, Invariant functions on Lie groups and Hamiltonian flows of surface group representations, Invent. Math. 85 (1986) 263–302 MR846929

18

W Greub, S Halperin, R Vanstone, Connections, curvature, and cohomology. Vol. II: Lie groups, principal bundles, and characteristic classes, Pure and Applied Mathematics 47-II, Academic Press (1973) MR0336651

19

V W Guillemin, S Sternberg, Supersymmetry and equivariant de Rham theory, Mathematics Past and Present, Springer, Berlin (1999) MR1689252

20

R S Hamilton, The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc. (N.S.) 7 (1982) 65–222 MR656198

21

Y Karshon, An algebraic proof for the symplectic structure of moduli space, Proc. Amer. Math. Soc. 116 (1992) 591–605 MR1112494

22

S A Merkulov, De Rham model for string topology, Int. Math. Res. Not. (2004) 2955–2981 MR2099178

23

S Morita, Geometry of differential forms, Translations of Mathematical Monographs 201, American Mathematical Society, Providence, RI (2001) MR1851352

24

A Schwarz, A-model and generalized Chern-Simons theory, Phys. Lett. B 620 (2005) 180–186 MR2149784